# SDR IPXA2017072719815

- Difficulty date: July 10, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING L/E SKIN REPAIR IS CHAFED AT XOS. 1007.12 TO 1038.04.  REPAIRED THE SKIN DOUBLER IAW EA 011-5730-01-A6907, REV I/R, AND EO MD11-5730-65043-A.
